# SDR SWIA2020020348203

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR EDGE MEMBER JOINT BETWEEN FS559+80 AND FS559+96 IS CORRODED. CIRCLED WITH GREASE PENCIL       (C-CHECK)   RO:1/29/2020REPAIRED RH FLOOR SILL FROM FS559.00+80 - FS559.00+96 REF: BOMBARDIER REO, SEE CONTINUATION CARD FOR DETAILS.
